# SDR ASAA0781893

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991184237
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB IS CRACKED AT FASTENER HOLE.  INSTALLED REPLACEMENT FRAME SECTION AND REPAIR DOUBLERS PER SRM 53 01.
